Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

epidural allergy

I had an epidural into my left scroiliac joint three weeks ago. Within 24 hours I developed hiccups (every 10 seconds for 12 hours). When that ceased, I had severe pain in my throat on the left side up through my teeth, cheek, ear, eye, head. That went on and off for 1 1/2 days. I've been left with a dry caugh which activates whenever I try to speak. I've been given an antiboiotic Zpack thinking that I developed Pneumonia. That did nothing... still having the caughing problem. Any ideas.

By the way, I had a steroid injection into my left foot for Plantar Fasciatis 2 weeks prior and got the same hiccup problem. However, when the hiccups ended I didn't experience any further problem.


  • I get a bad case of hiccups myself, I thought at first it was the drugs they used to knock me out before the ESI shots, lasted a good 48 hours on and off, after I had a discogram I did a bit of research on the net because I didn’t get the hiccups then, turned out to be the steroids, the same thing happened again when I had a steroids shot in my shoulder without being knocked out, it doesn’t happen to too many people, it’s rare but I guess I am one of the rare ones, it sure don’t make it easy to carry on a conversation with hiccups that bad that’s for sure.
Sign In or Register to comment.